# SDR HKGA20220617001

- Difficulty date: June 17, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N707TG
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- Aircraft time: 31,867 hours, 34,851 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Departed
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, IT WAS FOUND THAT THE RH NACELLE HYDRAULIC DOOR HAD DEPARTED THE AIRCRAFT DURING THE LAST FLIGHT. THE DOOR HAD DAMAGED THE INBD FLAP. INSPECTED AIRCRAFT FOR FURTHER DAMAGE. REMOVED AND REPLACED THE RH INBD FLAP. REPAIRED RH NACELLE HYD DOOR HINGE AREA AND INSTALLED NEW DOOR ASSEMBLY.
